MathSciNet Relay Station
MathSciNet bibliographic data
MR2436876 01A70 (01A60)
Moslehian, Mohammad Sal An interview with Josip E. Pečarić. Banach J. Math. Anal. 2 (2008), no. 2, 163–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement